Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Kuusi - G. Mingione

A surprising linear type estimate for nonlinear elliptic equations

created by mingione on 29 Sep 2012

[BibTeX]

Published Paper

Inserted: 29 sep 2012
Last Updated: 29 sep 2012

Journal: C. R. Acad. Sci. Paris Sér. I Math.
Volume: 349
Pages: 889-892
Year: 2011

Abstract:

Pointwise gradient bounds via Riesz potentials, like those available for the Poisson equation, actually hold for p-Laplacian type equation


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1